# SDR SWAA2015120746809

- Difficulty date: November 14, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT BAR PITTED.  R & R GIRT BAR IAW AMM.
